Show ratings & reviews for

2.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

5 People found this comment helpful

I have been on this med for almost 6 years. Originally, my doctor told me after 5 years, I could stop taking it. But at year 5 he decided to keep me on it indefinitely. Now I hear that I could have side effects that harm my teeth.

Most voted negative review

1 People found this comment helpful

My doctor prescribed Vit D and this is the only change that I have made to my daily diet. My chronic dry eye is much worse and I have more frequent out break of fever blisters., any connection?

Shared reviews and ratings

jkropp | 45-54 | Female | On medication for 5 to less than 10 years | Patient
6/2/2014
Condition: Decreased Bone Mass Following Menopause
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I have been on this med for almost 6 years. Originally, my doctor told me after 5 years, I could stop taking it. But at year 5 he decided to keep me on it indefinitely. Now I hear that I could have side effects that harm my teeth.

Report this postFill 3Created with Sketch.
maylapam | 55-64 | On medication for 1 to 6 months | Patient
7/29/2011
Condition: Decreased Bone Mass Following Menopause
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

My doctor prescribed Vit D and this is the only change that I have made to my daily diet. My chronic dry eye is much worse and I have more frequent out break of fever blisters., any connection?

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 1 to less than 2 years | Patient
2/9/2010
Condition: Decreased Bone Mass Following Menopause
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

after a bone dencity test,I have bone loss in left hip,Alendronate caused sever pain in my left hip and cause a gum blister on the upper right side

Report this postFill 3Created with Sketch.
redhotzz | 55-64 | Female | On medication for less than 1 month | Patient
1/19/2009
Condition: Decreased Bone Mass Following Menopause
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I'm a RN in the ER for 40yrs. I have recently noticed I have been having fairly severe stomach pain, daily, worse if I eat. It is less if I don't eat and just drink liquids. It's happened so suddenly, and DAILY, that I began to look back at when it began. I have been taking Vit.D3 1000mg twice daily for about 3 weeks, maybe this is the 4th week. I read some articles about the benefits of taking it in LIFE EXTENSION magazine, which I read cover to cover each month. I also take many other vitamins and have been taking those for years with no change in symptoms. Aside from the stomach pain I have increased motility in my stomach. I've had gastric bypass 10 yrs ago, so my pouch is small and I can tell when it feels 'bloated'. I will stop the Vit D3 today and keep track of my stomach symptoms. I may just need half the dose, but will stop ALL Vit D3 for a few weeks and see if my stomach pain resolves. I'll post again here then.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More